Show ratings & reviews for

2.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

4 People found this comment helpful

I gave it five stars for effectiveness because I'm not pregnant and five stars for ease of use because it's just like every other BC pill out that. I've taken this for somewhere between 8-9 months now. I honestly cannot stand this birth control and am going to stop taking it today. Since I started taking it my lower abdomen has been constantly swollen (maybe just bloating but constant). Mo...

Most voted negative review

1 People found this comment helpful

Stay away from this birth control!! I've been on Lo-Estrin for about 2 years and am/ was very satisfied with it but my pharmacist gave me this as a generic and I've been using it for about 2 weeks and major negative affects have already come about. I have pretty clear skin and now I'm breaking out all over my face, back and chest! I have NEVER had break through bleeding or spotting while on any bi...

Shared reviews and ratings

mtee | 19-24 | Female | On medication for 6 months to less than 1 year | Patient
10/12/2016
Condition: Painful Periods
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I was changed to Gildess because Junel was discontinued. Very emotional, spacey and anxious. I cry a lot and get frustrated easily. My period was normal and on time. No cramps. Mild acne. I'm whatever about this, but I would like to try others.

Report this postFill 3Created with Sketch.
lalady | 19-24 | Female | On medication for 1 to 6 months | Patient
9/18/2014
Condition: Birth Control
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

DO NOT take this medication. You will have your period twice a month, and experience bad side effects. I thought maybe it would regulate after 2 months, and the side effects did not stop. This has been a frustrating experience, avoid this medication.

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | On medication for less than 1 month | Patient
6/11/2014
Condition: Other
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

STARTED USING THIS 2 WEEKS AGO, DR PRESCRIbed it for acne and other reasons, my first time taking BC, OMG, uncomfortable, bloated, cramps all day and a headache that wont quit, decided on my own to stop it as of today, why would a dr prescribe this if there are so many bad reviews, dont drs? read reviews from patients?

Report this postFill 3Created with Sketch.
Anonymous | 25-34 | Female | On medication for 1 to 6 months | Patient
5/7/2014
Condition: Abnormally Long or Heavy Periods
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I had started taking Gildess after about 3 years with no hormonal birth control because I was having very painful, heavy periods. I gave it 3 months before deciding to discontinue the pill. As I approached the end of my third pack I was experiencing many side effects including: irritability, mood swings, tender, sore breasts, bloating, nausea, decreased sex drive, acne, and I was still having painful periods. Although the medication was effective in preventing pregnancy and did help me have lighter periods, it caused more side effects than I was willing to deal with. I have switched to Lo Loestrin to see if that helps. Overall, I would not recommend this birth control.

Report this postFill 3Created with Sketch.
Anonymous | 19-24 | Female | On medication for 6 months to less than 1 year | Patient
4/29/2014
Condition: Birth Control
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I gave it five stars for effectiveness because I'm not pregnant and five stars for ease of use because it's just like every other BC pill out that. I've taken this for somewhere between 8-9 months now. I honestly cannot stand this birth control and am going to stop taking it today. Since I started taking it my lower abdomen has been constantly swollen (maybe just bloating but constant). More recently I'm sick to my stomach all the time, I have incredibly headaches that just pop up out of no where. My vision is weird and changes through out the day. I'm breaking out EVERYWHERE which has never happened before. I'm having crazy discharge and my period just shows up whenever it feels like it. The only time all of this goes away is when I don't take it to have a period! I shouldn't feel better while I'm on my period than I do when I'm not! That's just not normal! This is definitely one of the worst BCs I've been on. I know every woman is different but this one really doesn't seem to agree with people.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More